# SDR AALA20120403020

- Difficulty date: April 3, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N617AM
- Make and model: Boeing 757223
- Aircraft serial: 24525
- Aircraft time: 69,212 hours, 24,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OUTER CHORD STATION 1640 LEFT BUTTLINE 65.  CUT OUT DAMAGED SECTION AND INSTALLED DOUBLER REPAIR PER EA B757-53-022750.
